# SDR AUS20030387

- Difficulty date: March 26, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 737M28500011
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE SPAR VALVE FAULTY.
